Pseudo-spectral methods for the spatial symplectic reduction of open systems of conservation laws

Abstract : A reduction method is presented for systems of conservation laws with boundary energy flow. It is stated as a generalized pseudo-spectral method which performs exact differentiation by using simultaneously several approximation spaces generated by polynomials bases and suitable choices of port-variables. The symplecticity of this spatial reduction method is proved when used for the reduction of both closed and open systems of conservation laws, for any choice of collocation points (i.e. for any polynomial bases). The symplecticity of some more usual collocation schemes is discussed and finally their accuracy on approximation of the spectrum, on the example of the ideal transmission line, is discussed in comparison with the suggested reduction scheme.
Type de document :
Article dans une revue
Journal of Computational Physics, Elsevier, 2012, 231 (4), pp.1272-1292. 〈10.1016/j.jcp.2011.10.008〉
Liste complète des métadonnées

Littérature citée [48 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01625008
Contributeur : Laurent Lefèvre <>
Soumis le : vendredi 27 octobre 2017 - 09:19:33
Dernière modification le : vendredi 22 février 2019 - 17:18:11
Document(s) archivé(s) le : dimanche 28 janvier 2018 - 13:02:52

Fichier

JCompPhysics_V10.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

R. Moulla, Laurent Lefevre, B. Maschke. Pseudo-spectral methods for the spatial symplectic reduction of open systems of conservation laws. Journal of Computational Physics, Elsevier, 2012, 231 (4), pp.1272-1292. 〈10.1016/j.jcp.2011.10.008〉. 〈hal-01625008〉

Partager

Métriques

Consultations de la notice

173

Téléchargements de fichiers

87